MathSciNet Relay Station
MathSciNet bibliographic data
MR2317933 (2008d:14069) 14L30 (14B07 14M17 17C20 20G05)
Jansou, Sébastien Déformations des cônes de vecteurs primitifs. (French) [Deformations of cones of primitive vectors] Math. Ann. 338 (2007), no. 3, 627–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement